MAUDE Adverse Event Report: LIVANOVA USA, INC. PROGRAMMING SOFTWARE

LIVANOVA USA, INC. PROGRAMMING SOFTWARE
Model Number MODEL 3000
Medical Device Problem Codes Computer Software Problem (1112); Energy Output Problem (1431)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/02/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an invalid parameters warning message was observed on a m3000 tablet v1.0 software when a patient was interrogated at her appointment.After the message, the device's autostimulation output current was found to be turned off and the magnet stimulation was also disabled.Another tablet was then used to program the patient back to the correct settings and that there were no further similar issues at the appointment.A review of the internal data and programming history determined that there was no evidence of intentional disablement nor was there a known reason for the unexpected disablement based on device settings.No further relevant information has been received to date.
 
Event or Problem Description
Through review of the internal data of the tablet, the report of the invalid parameters warning message on 1.0.2.4 software.Through a review of the generator's office visit data, it was found that the patient's generator had last been programmed approximately a month prior to the invalid parameters message by a tablet with unknown software version.If the patient was programmed by a 1.0.1.7 software version during the visit prior to the visit where the invalid parameters message was seen, it may have triggered the invalid parameters message.No further relevant information has been received to date.

Brand Name
PROGRAMMING SOFTWARE
Common Device Name
PROGRAMMING SOFTWARE
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
MDR Report Key8185155
Report Number1644487-2018-02359
Device Sequence Number1458859
Product Code LYJ
UDI-Device Identifier05425025750481
UDI-Public05425025750481
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 3000
Was Device Available for Evaluation? No
Event Location Other
Initial Date Received by Manufacturer 11/27/2018
Supplement Date Received by Manufacturer01/07/2019
Initial Report FDA Received Date12/20/2018
Supplement Report FDA Received Date01/31/2019
Patient Sequence Number1
Patient Age53 YR